# SDR 2001UALA02195

- Difficulty date: November 1, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 41,796 hours, 22,147 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN STATION 947 LBL 12 TO  LBL 13 WL 208 FLOORBEAM UPPER AFT FLANGE HAS 20 PERCENT MATERIAL REMOVED DURING REWORK.  L-ANGLE DOUBLER MANUFACTURED AND INSTALLED.  MAJOR REPAIR ACCOMPLISHED.
